# SDR 9JLA2021061817366

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 5,600 hours, 3,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Multiple Fail
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CLOSING THE CABIN DOOR FOR FLIGHT THE CABIN DOOR ANNUNCIATOR REMAINED ILLUMINATED. THE SCHEDULED FLIGHT WAS CANCELLED. THE MAINTENANCE VENDOR REPLACED THE DEFECTIVE MAIN DOOR VENT SOLENOID WITH AN NEW SOLENOID RIGGED AND RETURNED TO SERVICE. UPON PREFLIGHT FOR RETURN TO SERVICE IT WAS FOUND THAT THE NEW VENT SOLENOID HAD FAILED AND REQUIRED TO BE REPLACED. A SECOND NEW DOOR VENT SOLENOID WAS INSTALLED AND RIGGED BY THE MAINTENANCE VENDOR. FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. THIS REPORT OF A FAILED DOOR VENT SOLENOID FOLLOWS MANY OTHER SDR REPORTING OF THIS COMPONENT.
